Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the moment map

Author: H. Azad
Journal: Proc. Amer. Math. Soc. 121 (1994), 1295-1297
MSC: Primary 58F05
MathSciNet review: 1191865
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Following S. Lie, it is proposed that moment maps be constructed for degenerate forms and the utility of such maps is illustrated by computing the moment maps for torus actions on $ {{\mathbf{C}}^n}$ and $ U(n)$ actions on $ {{\mathbf{P}}^n}({\mathbf{C}})$.

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham and J. Marsden, Foundations of mechanics, Addison-Wesley, Reading, MA, 1985. MR 515141 (81e:58025)
  • [2] A. M. Bloch and T. S. Ratiu, Convexity and integrability, Symplectic Geometry and Mathematical Physics, Birkhäuser, Basel, 1991, pp. 48-79. MR 1156534 (93a:58054)
  • [3] V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982), 515-538. MR 664118 (83m:58040)
  • [4] P. Iglesias, Les $ {\text{SO}}(3)$-variétés symplectiques et leur classification en dimension 4, Bull. Soc. Math. France 119 (1991), 371-369. MR 1125672 (92i:57023)
  • [5] F. Kirwan, The cohomology of quotients in symplectic and algebraic geometry, Math Notes 31, Princeton Univ. Press, Princeton, NJ, 1985. MR 766741 (86i:58050)
  • [6] L. Ness, A stratification of the null-cone via the moment map, Amer. J. Math. 106 (1984), 1281-1329. MR 765581 (86c:14010)
  • [7] J. M. Souriau, Structure des systèmes dynamiques, Dunod, Paris, 1970. MR 0260238 (41:4866)
  • [8] A. Weinstein, Sophus Lie and symplectic geometry, Exposition. Math. 1 (1983), 95-98. MR 693812 (84c:01040)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F05

Retrieve articles in all journals with MSC: 58F05

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society